# SDR IPXA2021070171177

- Difficulty date: May 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RT WING UPPER T/E PANELS ARE BULGED AT REAR SPAR APPROX. XORS 980.REPAIRED CORRODED RT WING UPPER REAR SPAR CAP AFT FLANGE BETWEEN XORS 964 - XORS 989 IAW EA 011-5710-01-A9175 REV. IR AND UPS EO MD11-5710-80846-A. REF. FAA FORM 8100-9.  (MAJOR)
